# SDR AALA202311242644

- Difficulty date: November 23, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A320*
- Aircraft serial: 4893
- Aircraft time: 39,022 hours, 15,198 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320193
- Part serial: 97743
- Condition: Cracked
- Location: Zone 200 - Fuse
- Part time: 6,479 hours, 2,884 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK LEFT HAND WINDSHIELD CRACKED. REPLACED WINDSHIELD PER TASK CARD 26C20056003.
